Vol. 51, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Determining knot types from diagrams of knots

John Rowlay Martin

Vol. 51 (1974), No. 1, 241–249
Abstract

The word of knot and the characteristics of its double points, both of which may be read from the diagram of knot, are used to give necessary and sufficient conditions for two (oriented) knots to belong to the same (oriented) knot type.

Mathematical Subject Classification
Primary: 55A25
Milestones
Received: 10 October 1972
Published: 1 March 1974
Authors
John Rowlay Martin